RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 169, Pages 50–58 (Mi tm2211)  

Topology, ordinary differential equations, dynamical systems

V. P. Platonov


Full text: PDF file (1274 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 169, 51–59

Bibliographic databases:

UDC: 519.46

Citation: V. P. Platonov, “Topology, ordinary differential equations, dynamical systems”, Collection of review articles. 2. On the occasion of the 50th anniversary of the institute, Trudy Mat. Inst. Steklov., 169, 1985, 50–58; Proc. Steklov Inst. Math., 169 (1986), 51–59

Citation in format AMSBIB
\Bibitem{Pla85}
\by V.~P.~Platonov
\paper Topology, ordinary differential equations, dynamical systems
\bookinfo Collection of review articles.~2. On the occasion of the 50th anniversary of the institute
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 169
\pages 50--58
\mathnet{http://mi.mathnet.ru/tm2211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=836568}
\zmath{https://zbmath.org/?q=an:0608.22007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 169
\pages 51--59


Linking options:
  • http://mi.mathnet.ru/eng/tm2211
  • http://mi.mathnet.ru/eng/tm/v169/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:208
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019